MathSciNet Relay Station
MathSciNet bibliographic data
MR602637 (82g:13011) 13D25 (14D15 14G25)
Avramov, Lâcezar; Herzog, Jürgen The Koszul algebra of a codimension $2$ embedding. Math. Z. 175 (1980), no. 3, 249–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement